# SDR CALA2016051600299

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 52,244 hours, 19,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 11014
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT OVERWING EMER ESCAPE HATCH LIGHT INOPERATIVE.  R & R AFT RT OVERWING EMER ESCAPE HATCH LIGHT BULB IAW AMM 33-51-04-960-801.  OPERATIONS CHECKED GOOD.
